Journal of the Mathematical Society of Japan

Pseudoconvex domains in the Hopf surface

Norman LEVENBERG and Hiroshi YAMAGUCHI

Full-text: Open access

Abstract

With the aid of the technique of variation of domains developed in Memoirs of Amer. Math. Soc., Vol.209, No.984 (2011), we characterize the pseudoconvex domains with smooth boundary in Hopf surfaces which are not Stein.

Article information

Source
J. Math. Soc. Japan, Volume 67, Number 1 (2015), 231-273.

Dates
First available in Project Euclid: 22 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1421936552

Digital Object Identifier
doi:10.2969/jmsj/06710231

Mathematical Reviews number (MathSciNet)
MR3304021

Zentralblatt MATH identifier
1325.32033

Subjects
Primary: 32U10: Plurisubharmonic exhaustion functions

Keywords
Hopf surface pseudoconvex domain Stein domain

Citation

LEVENBERG, Norman; YAMAGUCHI, Hiroshi. Pseudoconvex domains in the Hopf surface. J. Math. Soc. Japan 67 (2015), no. 1, 231--273. doi:10.2969/jmsj/06710231. https://projecteuclid.org/euclid.jmsj/1421936552


Export citation

References

  • K. T. Kim, N. Levenberg and H. Yamaguchi, Robin Functions for Complex Manifolds and Applications, Mem. Amer. Math. Soc., 209, no.,984, Amer. Math. Soc., Providence, RI, 2011.
  • K. Kodaira, Complex Manifolds and Deformation of Complex Structures, Grundlehren Math. Wiss., 283, Springer-Verlag, 1986.
  • A. Hirschowitz, Pseudoconvexité au-dessus d'espaces plus ou moins homogène, Invent. Math., 26 (1974), 303–322.
  • A. Hirschowitz, Le problème de Lévi pour les espaces homogènes, Bull. Soc. Math. France, 103 (1975), 191–201.
  • H. Hopf, Zur Topologie der komplexen Mannigfaltigkeiten, In: Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, 1948, pp.,167–185.
  • S. Y. Nemirovskii, Stein domains with Levi-Flat boundaries on compact complex surfaces, Math. Notes, 66 (1999), 522–525.
  • K. Oka, Sur les fonctions analytiques de plusieurs variables. VI, Domaines pseudoconvexes, Tôhoku Math. J., 49 (1942), 15–52.